# SDR CA970421001

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 030A9895013
- Condition: Intermittent
- Location: Mlg
- Part time: 8,991 hours
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: H, O

## Discrepancy

(CAN) CREW NOTED THE GEAR WOULD NOT FULLY RETRACT. GEAR SWINGS BY MAINTENANCE FOUND THE MOTOR RAN SLOWLY. INSPECTION OF THE MOTOR FOUND ONE OF THE BRUSHES STUCK IN THE HOLDER CAUSING SLOW AND INTERMITTENT OPERATION.
